# SDR COMA0760675

- Difficulty date: November 29, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 23,470 hours, 21,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0485
- Condition: Worn
- Location: T/E Flap
- Part time: 23,466 hours, 21,415 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5053 - FLAPS FAIL CAUTION MESSAGE, FLAPS FAILED AT 12 DEGREES ON DESCENT.  AIRCRAFT LANDED SAFELY IN JFK.  REMOVED AND REPLACED PDU.
